Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for June 09, 2006

Woke up this morning and I didn’t feel as plugged up so maybe the new toothbrush is working?

Today I thought I’d try something new. I’ll start the day with 300 mg of Niacin instead of splitting it up at the end of the day. I take the rest of my vitamins: B Complex, Zinc, Calcium/Magnesium, Acidophilus and Vitamin C.

Just after I get into work, I start having stomach cramps and a bit later I have diarrhea. I’ve read about the high doses of Niacin and it’s supposed to be safe. It’s the only thing that I’ve done differently. I had an apple for breakfast and I do that every morning.

After some reading, an upset stomach and diarrhea are both symptoms of a high dose of Niacin so I won’t try that again. 300 mg is what the naturopath prescribed so I didn’t really do anything wrong. I just took it all at once. It also recommended taking Niacin with a meal. Maybe an apple wasn’t enough?

Advertisements

June 9, 2006 Posted by | Health | , , , , , , , , | Leave a comment

   

%d bloggers like this: